The Annals of Statistics

Maximum Likelihood Estimation of Translation Parameter of Truncated Distribution II

Michael Woodroofe

Full-text: Open access

Abstract

Let $f$ be a density which vanishes for negative values of its argument and varies regularly with exponent $\alpha - 1$ at zero, where $1 < \alpha < 2$. Further, let $f_\theta$ denote $f$ translated by $\theta$. We find and study the asymptotic distribution of the MLE $\hat{\theta}_n$ based on a sample size $n$ as $n \rightarrow \infty$.

Article information

Source
Ann. Statist., Volume 2, Number 3 (1974), 474-488.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176342708

Digital Object Identifier
doi:10.1214/aos/1176342708

Mathematical Reviews number (MathSciNet)
MR356343

Zentralblatt MATH identifier
0283.62030

JSTOR
links.jstor.org

Keywords
60.20 60.30 Maximum likelihood estimation regular variation stable distributions triangular arrays

Citation

Woodroofe, Michael. Maximum Likelihood Estimation of Translation Parameter of Truncated Distribution II. Ann. Statist. 2 (1974), no. 3, 474--488. doi:10.1214/aos/1176342708. https://projecteuclid.org/euclid.aos/1176342708


Export citation